Also I get throat irritation sometimes. Other odd symptoms over the years.hardly ever sneeze anymore. If I do its dyfunctional.and involuntary snores while asleep premenstrally.I'd like to stop the med because of these side effects. I talked to my doc about one symptom. She just thinks its side effects.I was worried allergic reaction.
Anyone get pins and needles, itching on hands and feet? Caused by oxycodone?
- 28 Jan 2018 by Worrywart7
- 28 Jan 2018
- pain, pruritus, oxycodone, chronic pain, throat, symptom, paresthesia, hand, needle
Added 28 Jan 2018:
I also have a full sensation in my stomach not long after taking my dose.I have been on them for 5 years.I use to be on hydro's for a couple years before that.like I said I've discussed some of the symptoms with my doc and she doesn't seem concerned.and won't switch me to nothing else.I have degenerative disk disease, and arthriris.Thanks
Hi Worrywort (lol)
Did your doctor give you a diagnosis that would explain sensation?
Pain medicine does slow down your GI tract and that is why constipation is always a problem. The slowness may be causing the full feeling because your gut is not working normally.
More details would help.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2016 • 1 answer
Posted 10 Jun 2016 • 0 answers
Posted 30 Jun 2016 • 0 answers
Posted 2 Jun 2017 • 1 answer
Posted 1 day 21 hours ago • 0 answers